JournalsprimsVol. 23, No. 6pp. 965–973

On a Stability Theorem for Local Uniformlzation In Characteristic <i>p</i>*

  • T.T. Moh

    Purdue University, West Lafayette, USA
On a Stability Theorem for Local Uniformlzation In Characteristic <i>p</i>* cover
Download PDF

Abstract

A 2nd numerical d is bounded under blow-ups.

Cite this article

T.T. Moh, On a Stability Theorem for Local Uniformlzation In Characteristic <i>p</i>*. Publ. Res. Inst. Math. Sci. 23 (1987), no. 6, pp. 965–973

DOI 10.2977/PRIMS/1195175867